# SDR FDEA202310061712

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: AGA71705
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1841 X=-2 WEB LOWER SUPPORT FOUND   WITH CORROSION. CORRODED LOWER SUPPORT AT WEB LOWER CENTER CARGO COMPARTMENT BILGE STATION   1841 X=-2 REMOVED FROM STATION 1841, X=-50 TO X=50 AND REPLACED WITH FABRICATED   LOWER SUPPORT INSTALLED AS PER MD-11 SRM 51-31-01-0G. LOWER SUPPORT FABRICATED AS   PER DOUGLAS DRAWING AGA7170 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   CORROSION AT SUPPORT AREA REMOVED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-  00-00-2R REPAIR GENERAL FIGURE 202 AT LOWER CENTER CARGO COMPARTMENT BILGE   STATION 1841 X=-2 WEB LOWER AREA.
